# SDR AWXA200700514

- Difficulty date: April 17, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 57,353 hours, 25,532 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: D5311245600100
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - R1 DOOR SUPPORT ARM UPPER FITTING BEARING ATTACHMENT HOLE WORN AND BEARING IS MIGRATING.  REPLACED R1 DOOR SUPPORT ARM UPPER FITTING IAW A320 AMM 52-11-12.
